# SDR SIMA201810228016

- Difficulty date: February 28, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 32,611 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, LT GUSSET NR 2 CORRODED -C/A-CF2, LT GUSSET NR 2 CORROSION BLENDED IAW SRM 51-10-03 & FOUND TO BE OUT OF LIMIT IAW SRM 53-22-10 MAT'L THICKNESS = .050" MAT'L LOSS = .045"  REMAINING MAT'L .005" & LESS CF2 LT GUSSET NR 2 REPLACED IAW SRM 51-40-02 SEAT TRACK REINSTALLED IAW AMM 53-01-06-400-8001-A SEAT TRACK REMOVED TO GAIN ACCESS IAW AMM 53-01-06.
